# SDR AALA201901109001

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 14,359 hours, 3,924 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A RED ECAM MESSAGE DISPLAYED FOR LAVATORY SMOKE, ILLUMINATED FOR 5 SECONDS AND THEN WENT OUT.  ALL LAVATORIES WERE CHECKED, NO SMOKE OR ODOR,  NO SECONDARY INDICATIONS.  MAINTENANCE PERFORMED A SATISFACTORY OPS TEST OF ALL LAVATORY SMOKE DETECTION SYSTEMS IAW AMM 26-17-00-710-001-A.
